Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extension and approximation
of CR functions on tube manifolds


Authors: André Boivin and Roman Dwilewicz
Journal: Trans. Amer. Math. Soc. 350 (1998), 1945-1956
MSC (1991): Primary 32C16; Secondary 32D10, 32D15
MathSciNet review: 1443864
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete generalization of the classical Bochner theorem for infinite tubes is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32C16, 32D10, 32D15

Retrieve articles in all journals with MSC (1991): 32C16, 32D10, 32D15


Additional Information

André Boivin
Affiliation: Department of Mathematics, University of Western Ontario, London, Ontario, N6A 5B7, Canada
Email: boivin@uwo.ca

Roman Dwilewicz
Affiliation: Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, P.O. Box 137, 00-950 Warsaw, Poland
Email: rd@impan.gov.pl

DOI: http://dx.doi.org/10.1090/S0002-9947-98-02019-4
Keywords: Tubular manifolds, CR functions
Received by editor(s): February 6, 1996
Received by editor(s) in revised form: August 7, 1996
Additional Notes: Research partially supported by NSERC grants
Article copyright: © Copyright 1998 American Mathematical Society